# SDR ASOA201102153

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 31,333 hours, 27,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON REGARDLESS OF SWITCH POSITION.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IN REF WITH AMM 33-51-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
